# SDR YENA2025122301252

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09016
- Aircraft time: 92,559 hours, 34,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  LT WING, OTBD FLAP TAB ASSEMBLY TRAILING EDGE LOWER SURFACE DENTED + DDBONDED REFERENCES: /1/ AEROMAN EA 57-0127-25 REV 0 (COVER + PARTS 1 & 2) /2/ AIRBUS RDAF 81179034/016/2025#A /3/ A321NEO ACF ST8 SRM 57-53-00-283-068 & -071 /4/ A321NEO ACF ST8 SRM 57-53-00-300-090 /5/ AIRBUS MESSAGES 81179034/023 & /029. DESCRIPTION: AT CURRENT (12/2025) H1 CHECK FOR N2039J@ SAL, AEROMAN REPORTED 1 DENT WITH DISBOND ON THE TRAILING EDGE LOWER SURFACE OF THE LH WING OUTBOARD FLAP TAB ASSEMBLY  (D5758669700400 & S/N:  24075984), AS SHOWN IN FIGURE 1 SHEETS 1-2 OF THE REF /1/ EA. THE DAMAGED AREA IS REPORTED AS 9.5”L X 6.5”W X 0.148”DEPTH AND AS SHOWN IN FIGURE 1 SHEETS  1-3 OF THE REF /1/ EA PART 1. AEROMAN PERFORMED A DVI, HFEC & TAP TEST WITH NO ADDITIONAL FINDINGS. THE DAMAGES WERE EVALUATED AGAINST THE REF /3/ SRM TASKS AND FOUND TO BE OUT OF LIMITS.  THEREFORE, AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION.  AIRBUS PROVIDED THE REF /5/ MESSAGES, WHICH PROVIDES INSTRUCTIONS TO PERFORM BONDED DOUBLER + CORE REPAIR PER THE PRINCIPLES OF THE REF /4/ SRM.  THE REPAIR INSTRUCTIONS PROVIDED IN THE REF /5/ MESSAGES ARE APPROVED BY THE REF /2/ RDAF AS PERMANENT, WITH NO POST REPAIR INSPECTIONS REQUIRED.    THE REF /1/ EA PROVIDES THE INSTRUCTIONS TO PERFORM THESE ACTIONS AND THIS EC COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION. SUBSTANTIATION:THIS PERMANENT CATEGORY "A" REPAIR HAS BEEN APPROVED VIA REF /2/ RDAF AND IS CLASSIFIED AS A MAJOR.(E/C: A25-1109-01)
